# SDR AALA201602089001

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 8,319 hours, 3,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR EMER OPERATION CYLINDER LOW.  SERVICED 1R DOOR EMER OPERATING CYLINDER IAW AMM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
